| Model Number |
21-7094-24 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned.We are unable to confirm the reported complaint.If the product is returned, smiths medical will reopen this complaint for further investigation.Dhr: a device history review was also conducted on the component lot numbers and no discrepancies were found.
Event or Problem Description
It was reported that the tubing leaked frequently.No patient injury was reported.